MathSciNet Relay Station
MathSciNet bibliographic data
MR2817918 40C05 (46A45 47B37)
Mursaleen, M.; Karakaya, V.; Polat, H.; Simşek, N. Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means. Comput. Math. Appl. 62 (2011), no. 2, 814–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement